# SDR ASAA2021100236152

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,610 hours, 13,792 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN TO GATE IN SEATTLE FMC DISAGREE ILLUMINATED AND STAYED ON TO THE GATE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 835 FMC DISAGREE MESSAGE ON CDU. DETERMINED FAULT WAS INTERMITTENT. SYSTEM OK FOR SERVICE.
